Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the spectrum and resolvent of homogeneous elliptic differential operators with constant coefficients


Author: R. S. Freeman
Journal: Bull. Amer. Math. Soc. 72 (1966), 538-541
DOI: https://doi.org/10.1090/S0002-9904-1966-11534-3
Errata, volume 72: Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 496--496
MathSciNet review: 0196529
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, A. Douglis, L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions.I, Comm. Pure Appl. Math. 12 (1959), 623-727. MR 125307
  • 2. N. Aronszajn and A. Milgram, Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo (2) 2 (1953), 266-325. MR 64255
  • 3. F. E. Browder, Estimates and existence theorems for elliptic boundary-value problems, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 365-372. MR 132913
  • 4. F. E. Browder, A priori estimates for solutions of elliptic boundary-value problems. (a) I, II, Nederl. Akad. Wetensch. Proc. Ser. A 63 = Indag. Math. 22 (1960), 145-169. (b) III, Nederl. Akad. Wetensch. Proc. Ser. A 64 = Indag. Math. 23 (1961), 404-410. MR 123819
  • 5. M. Schechter, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Comm. Pure Appl. Math. 12 (1959), 37-66. MR 141879
  • 6. M. Schechter, General boundary-value problems for elliptic partial differential equations, Comm. Pure Appl. Math. 12 (1959), 457-486. MR 125323
  • 7. M. Schechter, Remarks on elliptic boundary-value problems, Comm. Pure Appl. Math. 12 (1959), 561-578. MR 125330
  • 8. M. Schechter, Various types of boundary conditions for elliptic equations, Comm. Pure Appl. Math. 13 (1960), 407-525. MR 125332
  • 9. J. L. Walsh, An inequality for the roots of an algebraic equation of an algebraic equation, Ann. of Math. 25 (1924), 285-286. MR 1502669


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11534-3

American Mathematical Society